# SDR ASAA2020042232663

- Difficulty date: April 9, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- Aircraft time: 45,914 hours, 14,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN HAD SEVERAL AREAS OF CORROSION ON UPPER SURFACE OF R2 DOOR SILL BEAM AT FR 68 Y -1180 GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR ON R2 DOOR SILL BEAM IAW A320 SRM 53-41-14-300-001
